# SDR AALA201812049022

- Difficulty date: November 30, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N288AY
- Make and model: Airbus A330-243
- Aircraft serial: 1441
- Aircraft time: 20,986 hours, 3,291 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367291410100
- Condition: Dented
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS FOUND ON THE FLOOR PANEL 242HF IN THE CABIN.  REPLACED THE FLOOR PANEL IAW SRM 53-02-00-300-009, PARAGRAPH 2, FIGURE 20109, AND IRM 9701.
